Truvada and nevirapine and burning eyes.
Feb 5, 2008
Hi there, my question might sound a little strange at first, but I am finding that in the world of Hiv side effects;strange is not so unusual!
I started taking truvada and nevirapine this past summer, I immediately noticed a stuffy nose and the starting of what I can only describe as like the feeling your eyes get when wind is blowing in them--watery and irritated. The skin around the outer eye is tight and the conjunctivae are often irritated.
could this be an allergic reaction from the drugs? I did take nevirpine way back in the 90's, but I did not feel anything like this before.
Response from Dr. Henry
Interesting complaints. Mucousal complaints in the nose/eyes as the sole problem has not been a common complaint voiced by patients on either Truvada or nevirapine. That location often reflects an allergy of some sort so a good nose/eye evaluation makes sense. Serious reactions to nevirapine can involve the liver and other mucousal surfaces besides the nose and eye. Your HIV specialist needs to be kept abreast of your complaints to monitor for serious problems or to consider further diagnostic tests or referrals. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Hair Loss After Anal Sex Top Sign Of HIV AIDS
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Night Sweats After Getting Head Sign Of HIV AIDS
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.